Global solutions of the Navier-Stokes equation with strong viscosity

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)255-261
Journal / PublicationAnnals of Global Analysis and Geometry
Volume10
Issue number3
Publication statusPublished - Jan 1992
Externally publishedYes

Abstract

Following Ebin and Marsden the Navier-Stokes equation is viewed as a perturbation of a geodesic flow on the group of volume preserving diffeomorphisms on a compact Riemannian manifold. Existence and uniqueness of bounded solutions for all position time is shown by taking a higher order diffusion term. © 1992 Kluwer Academic Publishers.

Research Area(s)

  • diffeomorphism groups, geodesic flow, MSC 1991: 58D30, 35Q30, Navier-Stokes equation